Hyperhomocysteinemia and its correction in posttrombotic syndrome of the lower limbs

Cover Page

Abstract


The article is about hyperhomocysteinemia which retards recanalization processes after deep vein thrombosis and leads to the lower extremities post-thrombotic syndrome. Levels of blood homocysteine were determined at admission, after 1 and 3 months after the acute thrombosis of the deep veins of the lower extremities. Increased levels of homocysteine were revealed. Maximum concentration of homocysteine was 31.6 mmol/l, which corresponds to moderate hyperhomocysteinemia. In patients receiving anticoagulants for 3 months the level of homocysteine slightly decreased. Prescription of vitamins B6, B9, B12 allows significantly decrease the homocysteine levels, improve health outcomes, reduce the number of patients with class C3-4.

About the authors

R E Kalinin

Ryazan’ State medical University n.a. Acad. I.P. Pavlov

Email: kalinin-re@yandex.ru
Department of angiology, vascular, operative surgery and topographic anatomy

I A Suchkov

Ryazan’ State medical University n.a. Acad. I.P. Pavlov

Email: suchkov_med@mail.ru
Department of angiology, vascular, operative surgery and topographic anatomy

I N Rudakova

Ryazan’ State medical University n.a. Acad. I.P. Pavlov

Email: rudila@mail.ru
Department of angiology, vascular, operative surgery and topographic anatomy

L V Nikiforova

Ryazan’ State medical University n.a. Acad. I.P. Pavlov

Email: rzgmu@rzgmu.ru
Department of angiology, vascular, operative surgery and topographic anatomy

References

Statistics

Views

Abstract - 166

PDF (Russian) - 565

Cited-By



Copyright (c) 2016 Калинин Р.Е., Сучков И.А., Рудакова И.Н., Никифорова Л.В.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies